Search research publications and outputs

  1. Distribution of algebraic numbers and metric theory of Diophantine approximation

    Beresnevich, V., Bernik, V., Kukso, O. & Götze, F., Jan 2013, Limit Theorems in Probability, Statistics and Number Theory: Springer Proceedings in Mathematics & Statistics. Eichelsbacher, P., Elsner, G., Kösters, H., Löwe, M., Merkl, F. & Rolles, S. (eds.). Springer, Vol. 42. p. 23-48 25 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)